# SDR USAA2012030800011

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 55,481 hours, 8,259 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L DOOR EMERGENCY EXIT PLACARD ON CEILING KEEPS FALLING OFF.  MAINTENANCE REFITTED DOOR 3L EMERGENCY EXIT LENS SATISFACTORY.
